# SDR DALA2018081435074

- Difficulty date: May 18, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 101,134 hours, 14,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Defective
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY SLIDE LATCH ACTUATOR DEFECTIVE. REPLACED THE SLIDE ACTUATOR. SYSTEM OPS NORMAL.
